# SDR KCSA202104051033

- Difficulty date: April 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N401KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34016
- Aircraft time: 53,306 hours, 10,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Upper Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT INOP AT STA 500
